Alert archive / Pennsylvania / Frost Advisories in 2020
Frost Advisory 2, NWS State College, PA
NWS State College, PA issued this frost advisory at May 11, 2020, 2:58 AM EDT for 12 counties in Pennsylvania. It took effect at May 12, 2020, 1:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2020, 2:58 AM EDT (06:58 UTC)
- In effect from
- May 12, 2020, 1:00 AM EDT
- Expired
- May 12, 2020, 6:01 AM EDT
- In force
- 5 hr
- Issued by
- NWS State College, PA
Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Mifflin County, PA, Perry County, PA, York County, PA
The radar
The State College radar (KCCX), 102 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2701 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
013 WWUS71 KCTP 110658 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 258 AM EDT Mon May 11 2020 PAZ004-011-012-017>019-024-025-033-034-037-041-042-045-046- 049>053-120200- /O.UPG.KCTP.FZ.A.0004.200512T0500Z-200512T1300Z/ /O.NEW.KCTP.FZ.W.0006.200512T0500Z-200512T1300Z/ Warren-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Somerset-Bedford-Tioga- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming- Union-Snyder-Montour-Northumberland-Columbia- Including the cities of Warren, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Somerset, Bedford, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, and Berwick 258 AM EDT Mon May 11 2020 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of central Pennsylvania. * WHEN...From 1 AM to 9 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take protective measures now as freezing temperatures could damage or kill tender plants and vegetation. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ058-120200- /O.NEW.KCTP.FZ.W.0006.200512T0500Z-200512T1300Z/ Schuylkill- Including the city of Pottsville 258 AM EDT Mon May 11 2020 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 32 expected. * WHERE...Schuylkill County. * WHEN...From 1 AM to 9 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take protective measures now as freezing temperatures could damage or kill tender plants and vegetation. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ026>028-035-036-056-057-059-063>066-120200- /O.NEW.KCTP.FR.Y.0002.200512T0500Z-200512T1300Z/ Huntingdon-Mifflin-Juniata-Fulton-Franklin-Perry-Dauphin-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Huntingdon, Mount Union, Lewistown, Mifflintown, McConnellsburg, Chambersburg, Newport, Harrisburg, Hershey, Lebanon, Carlisle, Gettysburg, York, and Lancaster 258 AM EDT Mon May 11 2020 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of central Pennsylvania. * WHEN...From 1 AM to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants and vegetation from the cold. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
3 follow-up statements
447 WWUS71 KCTP 111909 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 309 PM EDT Mon May 11 2020 PAZ004-011-012-017>019-024-025-033-034-037-041-042-045-046- 049>053-058-120715- /O.NEW.KCTP.FZ.A.0005.200513T0600Z-200513T1200Z/ /O.CON.KCTP.FZ.W.0006.200512T0500Z-200512T1300Z/ Warren-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Somerset-Bedford-Tioga- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming- Union-Snyder-Montour-Northumberland-Columbia-Schuylkill- Including the cities of Warren, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Somerset, Bedford, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, and Pottsville 309 PM EDT Mon May 11 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...For the Freeze Warning tonight, sub-freezing temperatures as low as 27 are expected. For the Freeze Watch for Tuesday night, sub-freezing temperatures as low as 29 are possible. * WHERE...Portions of central Pennsylvania. * WHEN...For the Freeze Warning, from 1 AM to 9 AM EDT Tuesday. For the Freeze Watch, from late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take protective measures as freezing temperatures could damage or kill tender plants and vegetation. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ026>028-035-036-056-057-059-063>066-120715- /O.CON.KCTP.FR.Y.0002.200512T0500Z-200512T1300Z/ Huntingdon-Mifflin-Juniata-Fulton-Franklin-Perry-Dauphin-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Huntingdon, Mount Union, Lewistown, Mifflintown, McConnellsburg, Chambersburg, Newport, Harrisburg, Hershey, Lebanon, Carlisle, Gettysburg, York, and Lancaster 309 PM EDT Mon May 11 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... * WHAT...Temperatures in the mid 30s will result in frost formation. * WHERE...Portions of central Pennsylvania. * WHEN...From 1 AM to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps to protect tender plants and vegetation from the cold. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
606 WWUS71 KCTP 120213 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 1013 PM EDT Mon May 11 2020 PAZ004-011-012-017>019-024-025-033-034-037-041-042-045-046- 049>053-058-121415- /O.CON.KCTP.FZ.W.0006.200512T0500Z-200512T1300Z/ /O.CON.KCTP.FZ.A.0005.200513T0600Z-200513T1200Z/ Warren-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Somerset-Bedford-Tioga- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming- Union-Snyder-Montour-Northumberland-Columbia-Schuylkill- Including the cities of Warren, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Somerset, Bedford, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, and Pottsville 1013 PM EDT Mon May 11 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...For the Freeze Warning tonight, sub-freezing temperatures as low as 27 are expected. For the Freeze Watch for Tuesday night, sub-freezing temperatures as low as 29 are possible. * WHERE...Portions of central Pennsylvania. * WHEN...For the Freeze Warning, from 1 AM to 9 AM EDT Tuesday. For the Freeze Watch, from late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take protective measures as freezing temperatures could damage or kill tender plants and vegetation. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ026>028-035-036-056-057-059-063>066-121300- /O.CON.KCTP.FR.Y.0002.200512T0500Z-200512T1300Z/ Huntingdon-Mifflin-Juniata-Fulton-Franklin-Perry-Dauphin-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Huntingdon, Mount Union, Lewistown, Mifflintown, McConnellsburg, Chambersburg, Newport, Harrisburg, Hershey, Lebanon, Carlisle, Gettysburg, York, and Lancaster 1013 PM EDT Mon May 11 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY... * WHAT...Temperatures in the mid 30s will result in frost formation, especially in protected valleys where the wind will be the lightest. * WHERE...Portions of central Pennsylvania. * WHEN...From 1 AM to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps to protect tender plants and vegetation from the cold. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
144 WWUS71 KCTP 121001 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 601 AM EDT Tue May 12 2020 PAZ012-018-019-025-034-041-045-046-049>053-058-122215- /O.CAN.KCTP.FZ.W.0006.000000T0000Z-200512T1300Z/ /O.CON.KCTP.FZ.A.0005.200513T0600Z-200513T1200Z/ Northern Clinton-Northern Centre-Southern Centre-Blair-Bedford- Northern Lycoming-Southern Clinton-Southern Lycoming-Union-Snyder- Montour-Northumberland-Columbia-Schuylkill- Including the cities of Renovo, Philipsburg, State College, Altoona, Bedford, Trout Run, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, and Pottsville 601 AM EDT Tue May 12 2020 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... ...FREEZE WARNING THIS MORNING IS CANCELLED... * WHAT...Sub-freezing temperatures as low as 30 possible. * WHERE...Portions of central Pennsylvania. * WHEN...Early Wednesday morning. * IMPACTS...Freezing temperatures could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take protective measures now as freezing temperatures could damage or kill tender plants and vegetation. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ026>028-035-036-056-057-059-063>066-121115- /O.CAN.KCTP.FR.Y.0002.000000T0000Z-200512T1300Z/ Huntingdon-Mifflin-Juniata-Fulton-Franklin-Perry-Dauphin-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Huntingdon, Mount Union, Lewistown, Mifflintown, McConnellsburg, Chambersburg, Newport, Harrisburg, Hershey, Lebanon, Carlisle, Gettysburg, York, and Lancaster 601 AM EDT Tue May 12 2020 ...FROST ADVISORY IS CANCELLED... Cloud cover and a breeze have kept temperatures milder than anticipated overnight, so no frost is expected. $$ PAZ004-011-017-024-033-037-042-122215- /O.CON.KCTP.FZ.W.0006.000000T0000Z-200512T1300Z/ /O.CON.KCTP.FZ.A.0005.200513T0600Z-200513T1200Z/ Warren-Cameron-Clearfield-Cambria-Somerset-Tioga-Sullivan- Including the cities of Warren, Emporium, DuBois, Clearfield, Johnstown, Somerset, Mansfield, Wellsboro, and Laporte 601 AM EDT Tue May 12 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * WHAT...Sub-freezing temperatures. * WHERE...Sullivan, Clearfield, Somerset, Cameron, Tioga, Warren and Cambria Counties. * WHEN...Early this morning and early Wednesday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take protective measures now as freezing temperatures could damage or kill tender plants and vegetation. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at May 11, 2:23 AM EDT, 35 minutes earlier.
Area forecast discussion, May 11, 2:23 AM EDT, 35 minutes before
Area Forecast Discussion National Weather Service State College PA 223 AM EDT Mon May 11 2020 .SYNOPSIS... Pennsylvania will remain under the influence of a deep upper trough through the first half of the upcoming week, with several shortwaves affecting Pennsylvania during the period. A fast moving disturbance will bring some showers for mainly the western portions of the state overnight. A blast of cold air arrives on Monday. Temperatures should be back to normals at the end of the week. && .NEAR TERM /UNTIL 8 AM THIS MORNING/... Sfc cold front racing across central PA early this morning. Sfc winds G22-25kts accompanying a fractured line of mostly light showers which are weakening as they push into the eastern half of the state. Rainfall from the showers is amounting to just a few to several hundredths of an inch at most as it moves into the very dry upper 20 to low 30F dewpoint air. Behind the FROPA, 1000-500 mb thicknesses crash to the low 530DM range by sunrise and rain showers becoming mixed with or changing to snow showers across the higher terrain of northern and western PA between 10-12Z Monday. Will continue to maintain low POPS across the Middle and Lower Susq Valley. && .SHORT TERM /8 AM THIS MORNING THROUGH 6 PM TUESDAY/... Another punch of even colder air will arrive in the west around sunrise right underneath another shortwave trough/vort max and cross the CWA by Noon or 1 PM. A weaker push of colder air will then cross the area from NW-SE early Mon night. The SHSNRA over the western high terrain could make a coating as temps seem like they will continue to drop a little through Noon. But, the May sun takes over and we'll likely see many less/more-cellular SHRA in the aftn. SHRA will diminish through the aftn, but clouds will likely only break slightly over the east as cross-lake NW flow and cyclonic curve keep it OVC through the day. Gustiness continues, with gusts to 30-35MPH poss in the Laurels and 20s elsewhere. Some clearing is expected in the NE third/half of the area Monday night, but clouds will likely hang around the SW half through the night. The wind will become less gusty, but keep up at about 10MPH all night. The temps do fall back near or below freezing over the NW half or more of the area by sunrise Tues. So, we have posted a Freeze Watch for much of the NW. Only 3 (North Central) counties will still be "out" of the growing season by Tuesday. Made the watch a little bigger than the deterministic min forecast for Tues AM, allowing for a couple of degrees of error. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... After morning clouds over the Alleghenies burn off, Tue will feature mostly sunny skies and drier air. RH values may fall into the 30-40% range Tue afternoon as the BL mixes up to 5-7 kft. The well mixed boundary layer will also tap into 25-35 kt 850mb gradient winds, making for a gusty day. A secondary shortwave passing through later Tue could help touch off a few sprinkles along the northern tier Tue afternoon, but dry air at low levels will limit their extent and duration. Winds will diminish quickly Tue tonight and skies will clear up, leading to ideal conditions for radiative cooling. Will have to again consider freeze headlines for the northern counties, and in this case frost would also be a possibility for southern counties with a lighter wind. A major pattern shift comes by midweek, with the mean trough finally lifting out of eastern North America and ridging taking its place. High temps on Wed will be in the 50s and low 60s with bright sunshine and light winds as sprawling high pressure builds over the Mid Atlantic. Min RH on Wed may again fall into the low 30s pct, but wind gusts will be held to the 10-20 kt range with less of a pressure gradient overhead. Clouds will increase out ahead of an approaching warm front Wed night with showers and a few thunderstorms possible on Thu. Guidance suggests this front will move slowly northward into southern Ontario by early Fri, staying nearby enough to maintain unsettled weather in the forecast for the end of the week as several shortwave troughs pass through. Nevertheless, temps should soar into the upper 60s and 70s Fri and Sat. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... Clouds will be on the increase overnight as an upper trough advances eastward. Prevailing MVFR conditions are expected at BFD and JST overnight with scattered rain showers. Elsewhere, VFR conditions will last through daybreak Monday. Scattered rain and snow showers are expected to affect the western and central airfields during the day on Monday with MVFR conditions at UNV and AOO and IFR conditions at BFD and JST. The 10-20KT wind with higher gusts will persist through Monday as the SHRA dissipate slowly. Showers will taper off Monday evening as conditions gradually improve. Outlook... Tue...Breezy. Otherwise no sig wx. Wed...VFR/no sig wx. Thu...SCT SHRA. MVFR poss. Thurs PM-Fri...SHRA likely. Gusty. IFR poss NW. && .CLIMATE... Numerous daily and monthly cold temperature records were set on May 9th: DAILY RECORD LOW MINIMUM Previous Record (Year) 2020 Observed Value (Rank) Altoona 29 (1966) 26 (1st) Bradford 24 (1966) 22 (1st) Harrisburg 32 (1947) 33 (2nd) Johnstown 31 (1977) 23 (1st) State College 27 (1966) 27 (T-1st) Williamsport 30 (1948) 29 (1st) DAILY RECORD HIGH MINIMUM Previous Record (Year) 2020 Observed Value (Rank) Altoona 41 (1966) 40 (1st) Bradford 34 (1966) 36 (T-2nd) Harrisburg 48 (1947) 46 (1st) Johnstown 41 (1947) 35 (1st) State College 37 (1966) 40 (2nd) Williamsport 46 (1966) 46 (T-1st) MONTHLY RECORD LOW MINIMUM Previous Record (Date) 2020 Observed Value (Rank) Altoona 25 (5/11/66) 26 (2nd) Bradford 18 (5/5/74) 22 (T-6th) Harrisburg 31 (5/11/66) 33 (4th) Johnstown 26 (5/11/66, 5/8/2020) 23 (1st) State College 27 (5/9/66) 27 (T-1st) Williamsport 28 (5/5&14/66, 5/1/31) 29 (T-4th) MONTHLY RECORD HIGH MINIMUM Previous Record (Date) 2020 Observed Value (Rank) Altoona 41 (5/9/66) 40 (1st) Bradford 34 (5/9/66) 36 (T-3rd) Harrisburg 43 (5/5/17) 46 (T-2nd) Johnstown 41 (5/9/47, 5/6/2020) 35 (1st) State College 37 (5/9/66) 40 (T-2nd) Williamsport 44 (5/1/63, 5/8/47) 46 (T-5th) SNOWFALL Additionally, Harrisburg received a trace of snowfall, tying the old daily record set in 1977. && .CTP WATCHES/WARNINGS/ADVISORIES... Freeze Watch from late tonight through Tuesday morning for PAZ004-011-012-017>019-024-025-033-034-037-041-042-045-046- 049>053. && SYNOPSIS...Dangelo/Lambert NEAR TERM...Dangelo/DeVoir/Lambert SHORT TERM...Dangelo/Lambert LONG TERM...Colbert AVIATION...Banghoff CLIMATE...Banghoff
Hazardous weather outlook, May 10, 10:25 PM EDT, 4 hours 33 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1025 PM EDT Sun May 10 2020 PAZ004-011-012-017>019-024-025-033-034-037-041-042-045-046-049>053- 120230- Warren-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Somerset-Bedford-Tioga- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia- 1025 PM EDT Sun May 10 2020 ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Freeze Watch. Freezing temperatures are also possible again Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ005-006-010-026>028-035-036-056>059-063>066-120230- McKean-Potter-Elk-Huntingdon-Mifflin-Juniata-Fulton-Franklin-Perry- Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 1025 PM EDT Sun May 10 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 10, 11:51 PM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service State College PA
1151 PM EDT Sun May 10 2020
PAZ024>026-034-035-110430-
Bedford PA-Fulton PA-Blair PA-Cambria PA-Huntingdon PA-
1151 PM EDT Sun May 10 2020
...SPECIAL WEATHER STATEMENT FOR PARTS OF BEDFORD...HUNTINGDON...
FULTON...BLAIR...AND CAMBRIA COUNTIES UNTIL 1230 AM EDT...
At 1150 PM EDT, Doppler radar indicated showers along a line
extending from near Ebensburg to near New Enterprise to 8 miles
northwest of Paw Paw. Movement was northeast at 45 mph.
Wind gusts of up to 40 mph are possible.
Locations impacted include...
Altoona, Huntingdon, Hollidaysburg, Tyrone, Ebensburg, Bedford,
Nanty-Glo, Portage, Breezewood, Northern Cambria, Warfordsburg,
Roaring Spring, Mount Union, Clearville, Bald Eagle, New Enterprise,
Martinsburg, Lakemont, Everett and Bellwood.
This includes the following COVID-19 Test Sites...
Altoona Urgent Care Center...
QuickLab Huntingdon...
UPMC Altoona...
and UPMC Bedford Memorial.
LAT...LON 3973 7866 4012 7845 4045 7894 4073 7880
4074 7814 4046 7785 4040 7791 4039 7787
4037 7786 4037 7776 4027 7771 4001 7792
3987 7798 3972 7810
TIME...MOT...LOC 0350Z 237DEG 37KT 4054 7877 4015 7833 3960 7859
BanghoffThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:51 PM EDT | Special Weather Statement | CTP | Bedford, Blair, Cambria, Fulton, Huntingdon | 39 min |
| May 11, 2:58 AM EDT | Freeze Warning | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 12 more | 30 hr |
| May 11, 3:09 PM EDT | Freeze Watch | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 12 more | 19 hr |
Nearby
Frost Advisories in Pennsylvania, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.